# SDR 2006FA0001081

- Difficulty date: November 1, 2006
- Submitted: November 15, 2006
- Operation: General aviation
- Aircraft: N812MB
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636111
- Engine: Lyc TIO540*
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Part number: 8994406
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW SEAT BACK FRAME CROSS SUPPORT BREAKS AT WELDED JOINT ON EITHER SIDE AND OR BOTH.  (K)
